# SDR USAA2014080400014

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 3,810 hours, 1,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,824 hours, 1,636 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISED CHECK DOOR PRESS ON DOOR 4R.  SERVICED DOOR ASSIST BOTTLE & MSG CLEARED.  OK FOR SERVICE.
